Correction to “On the non-measurability of a certain mapping”
Compositio Mathematica, Volume 27 (1973) no. 1, p. 47
@article{CM_1973__27_1_47_0,
     author = {Atalla, Robert E.},
     title = {Correction to ``On the non-measurability of a certain mapping''},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {27},
     number = {1},
     year = {1973},
     pages = {47-47},
     mrnumber = {330397},
     language = {en},
     url = {http://www.numdam.org/item/CM_1973__27_1_47_0}
}
Atalla, R. E. Correction to “On the non-measurability of a certain mapping”. Compositio Mathematica, Volume 27 (1973) no. 1, p. 47. http://www.numdam.org/item/CM_1973__27_1_47_0/

[1 ] R. Atalla: On the non-measurability of a certain mapping, Comp. Math., 22 (1970), 137-141. | Numdam | MR 259058 | Zbl 0189.05802

[2] W. Rudin: Invariant means on L∞, Studia Math. XLIV (1972), 219-227. | Zbl 0215.47004